# SDR ASOA06182

- Difficulty date: February 14, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Cabin
- Component: Water Separator
- Component part number: 7506628
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW REPORTED A SLIGHT BURNING OIL SMELL, WITH NO VISIBLE SMOKE.  THE APU WAS STARTED AND THE BLEEDS SWAPPED, AND THE SMELL WENT AWAY.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE COALESCER SOCKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
